# SDR 99ZZZX3749

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6606D
- Make and model: Cessna 172N
- Aircraft serial: 17272893
- Engine: Lyc O360A4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4370
- Condition: Failed
- Location: Engine
- Part time: 678 hours
- Component: Slick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE AIRCRAFT WAS HARD TO START AFTER ENGINE WARMED UP.  TROUBLESHOT SYSTEM AND FOUND RT MAGNETO RUNNING ROUGH.  MAGNETO ONLY HAD 678 HOURS SINCE NEW.
